question-icon

What causes delayed menstruation after taking Unwanted-72?

default
Posted on Mon, 18 May 2015
Question: hello doctor
My period was due on 17th of April but it has missed that date. I had one unwanted 72 tablet. is it because of that because I took pregnancy test and its result was negative. My age is 25 years.
doctor
Answered by Dr. Manisha Jain (17 minutes later)
Brief Answer:
due to the effect of unwanted 72

Detailed Answer:
Hello mam, thanks for trusting health care magic.
There is nothing to worry as this delay is most probably due to the effect of unwanted 72 and thus your periods will come soon.
Wait for another 2-5 days and in case you still don't get them take progesterone for withdrawal of periods.
And avoid emergency pill intake every now and then.
It can cause irregular periods and even tubal ectopic pregnancy which is a surgical emergency.
Take care in future.
Regards
Dr Manisha
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delayed menstruation after taking Unwanted-72?

Brief Answer: due to the effect of unwanted 72 Detailed Answer: Hello mam, thanks for trusting health care magic. There is nothing to worry as this delay is most probably due to the effect of unwanted 72 and thus your periods will come soon. Wait for another 2-5 days and in case you still don't get them take progesterone for withdrawal of periods. And avoid emergency pill intake every now and then. It can cause irregular periods and even tubal ectopic pregnancy which is a surgical emergency. Take care in future. Regards Dr Manisha